Right ladies, im having abit of a dilemma myself....
Im currently on the pill (microgynon) and have been for the last 16 months and i havent exactly been an angel with it, missing the odd pill here and there.
Since Ive been on the pill Ive always come on my period within my week break but last month that didnt happen....
I took 2 clear blue pregnancy tests within one week as I was coming up to 3weeks late and both came back negative and then a couple of days after that I had some light bleeding which I thought was the start of my period but it was VERY light, literally spotting for 2 days and brown discharge.
I dont feel pregnant but I have been feeling nautious and bloated and thats about it!
I dont want to keep thinking Im pregnant cos it could be anything,
If anyone could give me some advice if would be much appreciated!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.